Publications and preprints

  1. (with S. Filippas and A. Tertikas) Sharp Hardy and Hardy-Sobolev inequalities with point singularities on the boundary
    Submitted
  2. Gaussian estimates with best constants for higher-order Schrödinger operators with Kato potentials
    Proc. Amer. Math. Soc. 145 (2017) 191-200
  3. (with P.D. Lamberti) Monotonicity, continuity and differentiability results for the Lp Hardy constant
    Israel Journal of Mathematics 215 (2016) 1011-1024
  4. (with A. Tertikas) On the Hardy constant of some non-convex planar domains
    In: `Geometric Methods in PDE's' , Springer INdAM Series, Citti, G., Manfredini, M., Morbidelli, D., Polidoro, S., Uguzzoni, F. (eds.), Springer 2015
  5. (with I.G. Stratis and A.N. Yannacopoulos) Homogenization of random elliptic systems with an application to Maxwell's equations
    Math. Models Methods Appl. Sci. 25 (2015) 1365-1388
  6. (with P.D. Lamberti) Shape sensitivity analysis of the Hardy constant
    Nonlinear Analysis 103 (2014) 98-112
  7. (with A. Tertikas) On the Hardy constant of non-convex planar domains: the case of the quadrilateral
    J. Funct. Anal. 266 (2014) 3701-3725
  8. (with F. Gazzola) Higher order linear parabolic equations
    Contemporary Mathematics 594 (2013) 77-97
  9. (with J.M. Arrieta) Stability estimates in H10 for solutions of elliptic equations in varying domains
    Math. Methods Appl. Sci. 37 (2014) 180-186
  10. (with P.D. Lamberti) Spectral stability estimates for elliptic operators subject to domain transformations with non-uniformly bounded gradients
    Mathematika 58 (2012) 324-348
  11. (with V. Burenkov and P.D. Lamberti) Stability estimates for resolvents, eigenvalues and eigenfunctions of elliptic operators on variable domains
    In: `Around the Research of Vladimir Maz'ya II' , International Mathematical Series, Laptev A. (ed.), Vol 12, Springer 2010
  12. (with L. Parnovski) Bethe-Sommerfeld conjecture for pseudodifferential perturbation
    Comm. Partial Differential Equations 34 (2009) 383-418
  13. Boundary decay estimates for solutions of fourth-order elliptic equations
    Ark. Mat. 45 (2007) 197-219
  14. Best constants for higher-order Rellich inequalities in Lp(Ω)
    Math. Z. 255 (2007) 877-896
  15. Trace estimates and invariance of the essential spectrum
    Arch. Math. (Basel) 87 (2006) 343-349
  16. Improved Rellich inequalities for the polyharmonic operator
    Indiana Univ. Math. J. 55 (2006) 1401-1422
  17. (with A. Tertikas) On a class of Rellich inequalities
    J. Comp. Appl. Math. 194 (2006) 156-172
  18. (with I. Stratis) Homogenization in chiral elasticity. In: Mathematical Methods in Scattering Thery and Biomedical Engineering
    World Scienti c, New Jersey, 2006 (eds. D. I. Fotiadis and C. V. Massalas), 94-103
  19. Sharp heat kernel estimates for higher-order operators with singular coefficients
    Proc. Edinburgh Math. Soc. 47 (2004) 53-67
  20. (with S. Filippas and A. Tertikas) Critical heat kernel estimates for Schrödinger operators via Hardy-Sobolev inequalities
    J. Funct. Anal. 208 (2004) 1-30
  21. (with I. Stratis) Homogenization of Maxwell's equations in linear dispersive bianisotropic media.
    In: Advances in Scattering and Biomedical Engineering, World Scienti c, New Jersey, 2004 (eds. D. I. Fotiadis and C. V. Massalas), 196-204
  22. (with S. Filippas and A. Tertikas) Refined geometric Lp Hardy inequalities
    Commun. Contemp. Math. 5 (2003) 869-881
  23. (with I. Stratis) Homogenization of Maxwell's equations in dissipative bianisotropic media
    Math. Methods Appl. Sci. 26 (2003) 1241-1253
  24. (with S. Filippas and A. Tertikas) Series expansion for Lp Hardy inequalities
    Indiana Univ. Math. J. 52 (2003) 171-190
  25. (with S. Filippas and A. Tertikas) A unified approach to improved Lp Hardy inequalities with best constants
    Trans. Amer. Math. Soc. 356 (2004) 2169-2196
  26. Explicit estimates on the fundamental solution of higher-order parabolic equations with measurable coefficients
    J. Differential Equations 174 (2001) 442-463
  27. On the approximation of Finsler metrics on Euclidean domains
    Proc. Edinburgh Math. Soc. 42 (1999) 589-609
  28. Stability and regularity of higher-order elliptic operators with measurable coefficients
    J. London Math. Soc. 58 (1998) 242-252
  29. Spectral theory of singular elliptic operators with measurable coefficients
    J. Funct. Anal. 155 (1998) 125-152
  30. Sharp heat kernel bounds and Finsler-type metrics
    Quart. J. Math. Oxford Ser. 49 (1998) 261-277
  31. (with E.B. Davies) Sharp bounds on heat kernels of higher order uniformly elliptic operators
    J. Operator Theory 36 (1996) 179-198
  32. Stability of weighted Laplace-Beltrami operators under Lp- perturbation of the Riemannian metric
    J. Anal. Math. 68 (1996) 253-276
  33. Spectral stability under Lp- perturbation of the second-order coefficients
    J. Differential Equations 124 (1996) 303-323


back to main page